# SDR RAIA990720

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6158E
- Condition: Failed
- Location: Nlg
- Part time: 5,571 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PSP - FLT 4705 - NOSE GEAR DID NOT RETRACT.  MAINTENANCE REPLACED RETRACTION JACK ON NOSE GEAR.  (X)
